# SDR COMA2011101050076

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 24,972 hours, 20,893 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BUF RECEIVED LEFT MAIN GEAR DISAGREE WARNING DURING GEAR RETRACTION.  FOLLOWED QRH, EMERGENCY DECLARED, A/C RETURNED TO BUF LANDED SAFELY.  ADJUSTED LEFT MLG UPLOCK PROX SENSOR GAP.  NO FURTHER DEFECTS.
